# SDR 07FDEA04765

- Difficulty date: November 10, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 52,271 hours, 37,220 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: BAC1495170
- Condition: Corroded
- Location: Body Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY FAIRING FRAME HAS CORROSION LOCATED FORWARD END OF PANEL 3455R.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS, ORIGINAL .050'.  REMOVED .025", REMAINING .025", IAW SRM 53-10-1.  TOOL AAR23841 CAL DATE .
